I read an article from drugs.com today and it was describing side effects from acetaminophen that behave like a rash. they sound pretty nasty. i take it in the form of vicodin and tylenol pm when i cant sleep. i am sure most of you read my list of drugs i am now taking so perhaps its a side effect from the intake of several of them as an interaction. i have not found it. anyway, what i have noticed is that i cannot tan anymore. i used to use a tanning bed daily about ten years ago and tanned perfectly even the sun tanned me up fine. i had one spot on my right arm that was pink unless i tanned then it itched and turned tan. my doctor of course told me not to treat my skin to massive doses of sun because of this spot. well not that spot had transformed into what looks like another " age spot" (i never knew why they call them that)but the rest of me arms legs and face will not tan they just redden up and i notice red splotches instead. is this a case of me getting old? ( 51) is tylenol to blame? i just now thought of it because of the article i read. i was just blowing it off to getting older like so many of my younger years now catching up to me. im sure everybody had heard of the " your going to pay for it when you get older" lol. good health and god bless. i hope my regular advisers offer up some on this. cheers... john
The inability of not being able to tan is most likely not due to the Tylenol. I suggest you add vitamin D and vitamin A to your nutrition on regular basis and try tanning again in 3 to 4 weeks. Always try to get your vitamins through natural sources as opposed to supplements if possible.
Age spots are pretty easy to explain; they simply represent areas on the skin where the skin can no longer replicate when damaged as easily as when you were younger. That is why they call them 'age' spots. Often the damage was done years earlier and you can only see it when you are older as your body can no longer hide it.
I have several that were dots that I had to use a magnifying glass to see when I was a kid. Now they are dime size. What a pain.
- Tylenol Drug Information
- Tylenol PM Drug Information
- Vicodin Drug Information
- Acetaminophen Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 1 answer
Posted 6 Oct 2010 • 1 answer
Posted 16 Mar 2011 • 2 answers
Posted 16 Jun 2013 • 2 answers
Posted 25 Jun 2014 • 2 answers